# SDR IXXA2022012201

- Difficulty date: January 22, 2022
- Submitted: January 22, 2022
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 103,748 hours, 17,853 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 114T251113
- Part serial: SP171300703
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NOSE RIB CRACKED
